The S′-convolution with singular kernels in the Euclidean case and the product domain case

Josefina Alvarez, Martha Guzmán-Partida

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)
Original languageAmerican English
Pages (from-to)405-434
Number of pages30
JournalJournal of Mathematical Analysis and Applications
DOIs
StatePublished - 15 Jun 2002

Fingerprint

Singular Kernel
Convolution
Euclidean
kernel
Tempered Distribution
Hilbert
Multiplier
n-dimensional
Class

Cite this

@article{3f872c374f374a43b58a52dbda5ed6ca,
title = "The S′-convolution with singular kernels in the Euclidean case and the product domain case",
author = "Josefina Alvarez and Martha Guzm{\'a}n-Partida",
year = "2002",
month = "6",
day = "15",
doi = "10.1016/S0022-247X(02)00078-1",
language = "American English",
pages = "405--434",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",

}

The S′-convolution with singular kernels in the Euclidean case and the product domain case. / Alvarez, Josefina; Guzmán-Partida, Martha.

In: Journal of Mathematical Analysis and Applications, 15.06.2002, p. 405-434.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - The S′-convolution with singular kernels in the Euclidean case and the product domain case

AU - Alvarez, Josefina

AU - Guzmán-Partida, Martha

PY - 2002/6/15

Y1 - 2002/6/15

U2 - 10.1016/S0022-247X(02)00078-1

DO - 10.1016/S0022-247X(02)00078-1

M3 - Article

SP - 405

EP - 434

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

ER -